Fachbereich Mathematik



  1. D. Agostini, M. Kummer. Secant varieties of curves, Ulrich bundles and the arithmetic writhe. ArXiv.
  2. D. Agostini, I. Barros, K.-W. Lai. On the irrationality of moduli spaces of projective hyperkähler manifolds. ArXiv.
  3. D. Agostini, T. O. Çelik, J. B. Little. On algebraic theta divisors and rational solutions of the KP equation. ArXiv.

Published papers

  1. D. Agostini, C. Fevola, A.-L. Sattelberger, S. Telen. Vector spaces of generalized Euler integrals. Communications in Number Theory and Physics (to appear). ArXiv.
  2. D. Agostini, H. Markwig, C. Nollau, V. Schleis, J. Sendra-Arranz, B. Sturmfels. Recovery of plane curves from branch points. Discrete and Computational Geometry (2023). ArXiv.
  3. D. Agostini. The Martens-Mumford Theorem and the Green-Lazarsfeld Secant Conjecture. Journal of Algebraic Geometry (2024). ArXiv.
  4. D. Agostini, T. Brysiewicz, C. Fevola, L. Kühne, B. Sturmfels, S. Telen. Likelihood degenerations. Advances in Mathematics, Advances in Mathematics, vol. 414 (2023), 108863. ArXiv.
  5. D. Agostini, I. Barros, K.-W. Lai. On the irrationality of moduli spaces of K3 surfaces. Transactions of the American Mathematical Society, vol. 376 (2023), 1407-1426. ArXiv.
  6. D. Agostini, T. O. Çelik, D. Eken Numerical reconstruction of curves from their Jacobians. Proceedings of the 18th Conference on Arithmetic, Geometry, Cryptography, and Coding Theory, Contemporary Mathematics, vol. 779 (2022) 1-12. ArXiv.
  7. D. Agostini, C. Fevola, Y Mandelshtam, B. Sturmfels. KP solitons from tropical limits. Journal of Symbolic Computation, Special Issue for MEGA 2021, vol. 114 (2023) 282-301. ArXiv.
  8. D. Agostini, T. O. Çelik, B. Sturmfels The Dubrovin threefold of an algebraic curve. Nonlinearity, vol. 34 (2021) 3783–3812. ArXiv.
  9. D. Agostini, I. Barros. Pencils on surfaces with normal crossings and the Kodaira dimension of M_g,n. Forum of Mathematics, SIGMA, vol. 9 (2021) 1-22. ArXiv. Auxiliary Macaulay2 code .
  10. D. Agostini, L. Chua. Computing Theta Functions with Julia. Journal of Software for Algebra and Geometry, vol. 11 (2021), 41-51. ArXiv.
  11. D. Agostini. Asymptotic syzygies and higher order embeddings. IMRN (2020). ArXiv.
  12. D. Agostini, T. O. Çelik, J. Struwe, B. Sturmfels Theta surfaces. Vietnam Journal of Mathematics, vol. 49 (2020), 319-347. Special issue for Jürgen Jost's 65th birthday. ArXiv.
  13. D. Agostini, C. Améndola, K. Ranestad. Moment identifiability of homoscedastic Gaussian mixtures. Foundations of Computational Mathematics, vol. 21, (2021) 695-724. ArXiv.
  14. D. Agostini, L. Chua. On the Schottky problem for genus five Jacobians with a vanishing theta null. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, vol. 22 (2021), 333-350. ArXiv.
  15. D. Agostini. On the Prym map for cyclic covers of genus two curves. Journal of Pure and Applied Algebra, vol. 224 (2020). ArXiv.
  16. D. Agostini, C. Améndola Discrete Gaussian distributions via theta functions. SIAGA, vol. 3 (2019), 1-30 ArXiv.
  17. D.Agostini, A. Küronya, V. Lozovanu. Higher syzygies on surfaces with numerically trivial canonical bundle. Mathematische Zeitschrift, vol. 293 (2019), 1071-1084. ArXiv.
  18. D. Agostini. A note on homogeneous ideals of polarized abelian surfaces . Bulletin of the London Mathematical Society, vol. 49 (2017), 220-225. ArXiv.
  19. D.Agostini, D. Alberelli, F. Grande, P. Lella. The maximum likelihood degree of Fermat hypersurfaces, Journal of Algebraic Statistics, vol. 6 (2015), 108-132. ArXiv.

Other works